# SDR P5CA2017072600236

- Difficulty date: July 24, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 24,037 hours, 3,976 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PYLON TOP PANEL  511GT INTERIOR VAPOR PANEL OTBD AND AFT CORNER FOUND CRACKED.  REPAIRED IAW R1-57-41-11956, REV A.
